MAUDE Adverse Event Report: SURGIFLO HAEMOSTATIC MATRIX WITH THROMBIN; Agent, absorbable hemostatic, collagen based

SURGIFLO HAEMOSTATIC MATRIX WITH THROMBIN; Agent, absorbable hemostatic, collagen based
Model Number 2994
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No lot number is available.
 
Event or Problem Description
Event description: the sales representative reported that during an open reduction internal fixation (orif) procedure surgiflo was used, some of the patient's blood was salvaged and processed through a cell saver, and the processed blood was returned to the patient.The device is not available for return.Note in file: as per rep: "the surgical team was concerned that the blood may be contaminated with the particles of surgiflo cell saver.".

Brand Name
SURGIFLO HAEMOSTATIC MATRIX WITH THROMBIN
Common Device Name
Agent, absorbable hemostatic, collagen based
Manufacturer Contact
sydmarken 5
soeborg, 2860
MDR Report Key23630787
Report Number3008478369-2025-00040
Device Sequence Number9317835
Product Code LMF
UDI-Device Identifier25712123000285
UDI-Public25712123000285
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P990004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number2994
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown